# SDR C77A20120905019

- Difficulty date: September 2, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N633CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000245
- Aircraft time: 11,104 hours, 6,364 cycles
- Engine: Ge CF348E5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Part number: 17067115001
- Condition: Corroded
- Location: Zone 100
- Part time: 11,104 hours, 6,364 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR FWD FINGER DOUBLER, PN 170-67115-001, GOUGED AND HAS CORROSION. X=7620.1 - 8089.0 MM, Y= 209.6 THRU 400.0 MM,Z= -1559.0 MM. R & R FWD FINGER DOUBLER IAW SRM 51-41-01 AND 51-43-01 ON WO 543242-129 IAW EO E175-53MR-124, REV IR WO 615489.
